View Full Version : Adderall and Wellbutrin XL side effects & interactions


julialouise
01-12-17, 01:48 PM
TL;DR- I'm on Wellbutrin XL 300mg and Adderall IR, with a typical total of 15mg per day, for depression and ADHD-PI. There's a slight tremor in my hands when they're not at rest, and even though I've read that it can be a side effect of meds, I'm particularly concerned because I recently lost a significant amount of weight (while on Viibryd 20mg, and then off it but no other psychiatric meds) but I wasn't "dieting," per se, but I wasn't starving myself either. So I want to know if anyone else has had an experience similar to this.



I started taking 300mg of Wellbutrin XL in August of this year, and it's worked great with my mood. It was in early June that I stopped taking Viibryd 20mg. I learned after starting WB XL that SSRIs really didn't do anything for me, but things are SO different now. But they weren't different enough, because even though the depression and negative mood/thoughts were (essentially/mostly) treated, I still had all the ADHD stuff that would get in the way of that victory

So after a few months of trying to find the right doctor, I finally got a prescription for Adderall IR 10mg (Teva). I take 5mg at a time, with some hours in between each, and I usually don't exceed 20mg in a day. It made my excruciatingly boring job a lot less painful. I don't know how much of it was a placebo effect, but I had taken some the day before when I didn't have much to do, and I did feel a difference.

But NOW I'm noticing a mild tremor in my hands whenever I am holding something or holding my hands in a certain position. Some search results on Google told me that this is a common side effect of medications like these.

I'm mostly concerned because I lost a lot of weight kind of unintentionally, and kind of because I learned that I had previously been eating way too much - compulsively, while doing homework, bored, giving into cravings, and I stopped doing that -- but in the meantime I lost my appetite and it hasn't really come back since then. This started December 2015, when I was at 140lbs (I'm 5'2''), and by December 2016, I was at 110, and may have even touched 105 at the lowest. Apparently 110 is still a "healthy" weight for my stature, but I want to be at 120, and it's been difficult to regain, before and after starting WB and Adderall. I also haven't lost my appetite on Adderall, which is a relief, but I'm still not eating as much as I should, both because I either forget to eat, I don't eat enough at once (because I can only handle so much), and I'm too broke to buy more food than what I have now.

Soooo what do you think is going on with my hands?